# SDR C2XA97IA222

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fitting
- Part number: 134042210221
- Condition: Cracked
- Location: Fa Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION CHECK 2C, DURING A ROUTINE STRUCTURAL INSPECTION, THE FLIGHT ATTENDANT SEAT ASSEMBLY RIGHT ATTACHMENT FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE REPLACED THE RIGHT ATTACH FITTING AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
